• Aide
  • Recherche
  • Facebook
  • Twitter
Laboratoire de mathématiques et de leurs applications (LMAP)
Vous êtes ici :

Vincent FlorensMaître de conférences

  • Equipe Analyse, Géométrie et Applications
  • Parcours
  • Thèmes de recherche
  • Encadrement
  • Publications

Parcours

Thèmes de recherche

Low dimensional topology, knot theory, plane curves and singularities, braid groups and representations

Encadrement

  Benoit Guerville Dec. 2013
   Juan Viu Sos 2015
   Juan Serrano de Rodrigo (with G.Massuyeau and E.Artal)

Publications


.  Alexander invarians of ribbon tangles and planar algebras, (with C.Damiani)
   Journal of the Mathematical Society of Japan 2017
.  A functorial extension of the Magnus representation to the category of  three-dimensional cobordisms (with G.Massuyeau, J. Serrano)
  Fundamenta Mathematicae 240 (2018) 221-263.
. The signature of a splice (with A.Degtyarev, A.Lecuona)
   International Mathematics Research Notices 2016
. A topological invariant of line arrangements  (with E.Artal, B.Guerville)
  Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Vol. XVII, issue 3 (2017), pp. 949-968.
.  On complex line arrangements and their boundary manifolds (with B.Guerville, M.Marco)
   Mathematical Proceedings of the Cambridge Philosophical Society (2015) 159, pp 189-205
A functorial extension of the abelian Reidemeister torsion of three-manifolds (with G.Massuyeau)
  L'Enseignement Mathématiques 61:1/2 (2015) 161-210
Alexander representation of tangles  (with S.Bigelow, A.Cattabriga)
  Acta Vietnamica Mathematica (2015) Vol. 40 (2) pp 339-352
.  Braids in Pau- An Introduction (with E.Artal)
  Annales Mathématiques B.Pascal 18, 1-14 (2011)
. Twisted Alexander polynomial of plane algebraic curves(with J.I.Cogolludo)
  Journal of London Math. Society (2007) Vol. 76 Part 1, p105-121
. Generalized Seifert surfaces and signature of colored links (with D.Cimasoni)
  Transaction of the American Mathematical Society 360, (2008) p1223-1264
.Signatures of colored links with an application to real algebraic curves
  Journal of Knot Theory and its Ramifications (2005) 14 , no. 7, p883-918
. On the Fox-Milnor theorem for the Alexander polynomial of links
  International Mathematics Research Notices (2004) 2, p55-67
. On the slice genus of links (avec P.Gilmer)
  Algebraic and Geometric Topology (2003) 3, p905-920.